MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Codes Break (1069); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) via a healthcare professional (hcp) regarding a trial patient.It was reported that the insulation on the lead began to sheer after the percutaneous extension and boot was placed.The lead was exposed.Trial patient had no side effects from this occurrence.The physician did say there seemed to be difficulty to slide the boot all the way on.As soon as physician saw that the exposed wire, it was removed and placed with a new one.No troubleshooting was done.Issue was resolved and component will be returned.No further complications were reported.
 
Additional Manufacturer Narrative
Analysis: analysis of the tined lead, 3889-28, interstim,us 28 cm (lot#: va1gzjd) found the butt joint of the outer insulation was separated at the proximal end of the lead.Electrical testing determined continuity was complete and no electrical shorts were identified between the circuits.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6981105
Report Number2649622-2017-12815
Device Sequence Number1196676
Product Code EZW
UDI-Device Identifier00643169651111
UDI-Public00643169651111
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2021
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1GZJD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Supplement Date Received by Manufacturer10/23/2017
11/20/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date11/01/2017
12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR